# SDR GLBA20100129H

- Difficulty date: January 29, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 37,238 hours, 40,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MX SEVERAL CHAFES WERE FOUND AT A PREVIOUS REPAIR ON THE RT SIDE OF THE FUSELAGE AT FRAME 30 AREA BETWEEN STRINGERS 17R & 18R. AREA IS LOCATED NEAR THE HEAT EXCHANGER.  MX REPAIRED THE AFFECTED AREA IAW EO 10-120-53-001. RII INSP COMPLIED WITH IAW EO 10-120-53-001. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
